# SDR HEEA078031

- Difficulty date: February 25, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Needle
- Condition: Stuck
- Location: Dual Tach
- Component: Dual Tach
- Component part number: 407375008101
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"T" NEEDLE STICKS AT APPROX. 35 PERCENT.
